Newborn APGAR ScoreHealth

Newborn APGAR Score Clinical Assessment Calculator (1-Minute & 5-Minute)

Calculate the 1-minute and 5-minute APGAR score (0 to 10 points) for newborn infants evaluating Appearance (Color), Pulse (Heart Rate), Grimace (Reflexes), Activity (Muscle Tone), and Respiration.

Calculated Result

Total Newborn APGAR Score (out of 10)

10pts

Calculator Inputs

Total Newborn APGAR Score (out of 10)

10pts

Pulse Score

2 pts

Respiration Score

2 pts

Appearance

2 pts

Grimace

2 pts

Activity

2 pts

APGAR 5-Component Score Distribution

Appearance
2 pts(20%)
Pulse
2 pts(20%)
Grimace
2 pts(20%)
Activity
2 pts(20%)
Respiration
2 pts(20%)

Standard delivery room assessment tool created by Dr. Virginia Apgar. Guides immediate neonatal resuscitation decisions.

This tool is a mathematical wellness and fitness estimation model for general educational guidance only. The results do not constitute medical diagnosis, clinical advice, or treatment plans. Always consult a qualified physician or certified dietitian before starting any dietary regimen, exercise program, or making health decisions.

Calculation Methodology

Total APGAR Score = Appearance (0-2) + Pulse (0-2) + Grimace (0-2) + Activity (0-2) + Respiration (0-2). Total range: 0 to 10 points.

Frequently Asked Questions

Scores 7-10 indicate a healthy, normal infant; 4-6 indicates moderate depression needing airway support; 0-3 represents severe depression requiring immediate active resuscitation.

Related Calculators

Recommended tools and calculators tailored to your current calculation

Explore all tools